# SDR FDEA202106151543

- Difficulty date: June 15, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 59,346 hours, 21,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34304
- Condition: Dented
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERNAL SURFACE FOUND 1EA DENT AT STA1480 - STA1500, S23R - S24R REPAIRED THE DENT AT FUSELAGE SKIN EXTERNAL SURFACE STA1480 - STA1500, S23R -   S24R PER EA F-5330-168309 A P4, EA TITLE: FUSELAGE - PLATE AND SKIN - SKIN PANEL   DOUBLER REPAIR BETWEEN BS 1464 - 1498 AND STR22R - 25R - REPAIR. THIS IS A CAT B   REPAIR, AND THE SUBSEQUENT INSPECTIONS PER EA: F-5330-168309 A. MAJOR REPAIR IAW   FEDEX GMM 6-2-100.
